Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On models $ \equiv \sb{\infty \omega }$ to an uncountable model


Author: Mark Nadel
Journal: Proc. Amer. Math. Soc. 54 (1976), 307-310
DOI: https://doi.org/10.1090/S0002-9939-1976-0392556-9
MathSciNet review: 0392556
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that a model is $ { \equiv _{\infty \omega }}$ to an uncountable model provided there is an uncountable model of its complete theory with respect to some admissible fragment containing a copy of the given model.


References [Enhancements On Off] (What's this?)

  • [1] J. Barwise, Admissible sets and structures, Lecture Notes in Math., Springer-Verlag, Berlin (to appear). MR 0424560 (54:12519)
  • [2] J. Gregory, Uncountable models and infinitary elementary extensions, J. Symbolic Logic 38 (1973), no. 3, 460-470. MR 0376338 (51:12514)
  • [3] V. Harnik, Topics in $ {L_{{\omega _1}\omega }}$, Dartmouth, Winter term 1974 (mimeographed).
  • [4] M. Makkai, Applications of a result on weak definability theory in $ {L_{{\omega _1}\omega }}$ (to appear).
  • [5] M. Nadel, Model theory in admissible sets, Doctoral Dissertation, University of Wisconsin, 1971.
  • [6] -, More Lowenheim-Skolem theorems for admissible sets, Israel J. Math. 18 (1974), 53-64. MR 0366654 (51:2901)
  • [7] -, Scott sentences and admissible sets, Ann. Math. Logic 7 (1974), 267-294. MR 0384471 (52:5348)
  • [8] J.-P. Ressayre, Models with compactness properties relative to an admissible set (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0392556-9
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society